Ask a Pharmacist Expert Forum
Did I have a panic attack?
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Did I have a panic attack?

Could these medications be wrong to take together?  Did I have a panic attack?  Should I see my doctor?  Please help!
Age
:  
29
Sex
:  
Female
Weight
:  
145
Current Medications
:  
Prenatal tablet OTC
Sertraline (Zoloft) HCL 25mg
Vitamin E 400 I.U. OTC
Cimetidine 200mg bid for 3 months OTC - for plantar warts
Nuvaring
Augmentin 875mg bid
Hydrocodone 5mg
Drug Allergies
:  
none
Medical Conditions
:  
I had a tooth filling done on 6/10/11.  On Sunday July 3rd I had unbelievable pain  in my tooth after eating breakfast.  A family friend who is a family doctor got me Augmentin and Hydrocodone until I see my dentist.  Last night I woke up to chest pains and stomach pains.  I thought I was going to vomit.  When I was in the bathroom it was hard to breathe, my ears were ringing, I was seeing stars, I couldn't move, my arms felt like they had 500 lb weights on them, my face was turning green, my lips were turning white, my mouth was dry. I woke my husband to go to the hospital, because I thought my body was shutting down!  I rested and about 20 minutes later I felt better.  
Related Discussions
1500899_tn?1308762196
The medications you are taking do not have any serious interactions with each other. It will be hard to determine exactly what caused the symptoms you described, but it was likely the hydrocodone.  It can cause severe nausea, stomach pains, and dizziness. People occasionally have a bad reaction to hydrocodone even if they have taken it before. The symptoms you experienced were probably not due to an allergic reaction because they resolved so fast.
2 Comments
Blank
Avatar_f_tn
it sounds like you had an allergic reaction or OD to the Augmentin.  My Mom nearly died from Augmentin. It is a very strong drug and sometimes doctors go over board on the dosage.  Don't take anymore. Call your doctor and get a different, less harsh antibiotic.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank